Facebook Pixel
EmpowHER Guest

Postinor 2

By Anonymous August 3, 2015 - 7:50am
Rate This

Hi, i had unprotected sex. I took 2 tablets version of Postinor 2. I took the 1st tablet the next day at 4:30pm, and the 2nd tablet exactly after 12 hours after the 1st tablet at 4:30am. Today is the 3rd day since taking it, but I don't feel anything yet. I had whitish discharge from my vagina today, is it normal? Is it normal to not feel anything? Is it enough to take 2 tablets for a month to prevent pregnancy?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank your for coming to us with your questions.

Postinor 2 is most effective in preventing pregnancy if taken within 72 hours of unprotected sex. It works by preventing ovulation and causing changes in the cervical mucus.

Never take more than one dose, in your case the two tablets, in one month.

You should have some vaginal bleeding with the next three weeks. It is okay not to feel any thing.


August 3, 2015 - 9:34am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!